# SDR ASMF20171009007

- Difficulty date: September 24, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N183AM
- Make and model: Boeing 787-9
- Aircraft serial: 60285
- Aircraft time: 4,099 hours, 475 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 100 KTS, DUE TO HIGH VIBRATION DURING TAKE OFF RUN,  MAINTENANCE PERFORMED WHEELS INSPECTION IAW DMC-B787-A-32-50-F1-56A-421A-A, NO DAMAGE FOUND.
